# SDR 2003FA0000277

- Difficulty date: February 11, 2003
- Submitted: March 8, 2003
- Operation: General aviation
- Aircraft: N408ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8642
- Aircraft time: 2,082 hours
- Engine: Lyc IO360L2A
- Engine time: 2,082 hours
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Condition: Cracked
- Location: Spinner
- Part time: 965 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SPINNER BULKHEAD WAS FOUND CRACKED, IT WAS REPLACED WITH A NEW PART.
